# SDR SWAA2022022373114

- Difficulty date: November 7, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF HAS CORROSION AROUND PERIMETER OF FLOOR PANEL / REPLACED AFT CARGO PNL 140CF ON TABLE W/ P/N 453A2610-1 SI #7252490 ATAG# WN7676 I/A/W AIPC 25-52-10-02 ITEM #160 PANEL INSTALLED ON JPANEL-141-CLOSE.
